# SDR CA051028002

- Difficulty date: October 24, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Actuator
- Part number: 4120T03P04
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) FOUND FUEL LEAKING FROM LT ENGINE VG ACTUATOR (SECONDARY).
